Taking Viagra May Cause Hearing Loss

May 20th, 2010 - 8:36 pm ICT by GD  

By Madhuri Dey
ViagraMay 20, (THAINDIAN NEWS) Viagra can help one have great sex, but it can leave one without a basic sense organ. That is, one might not be able to hear too well after a prolonged usage of the performance enhancing drug. At least, that is what the researchers say. According to a new study that has been conducted recently, the drugs contain certain substances that can ultimately lead to the loss of hearing in a man. The researches were conducted following the warning that comes with such performance enhancing drugs such as Viagra, Cialis or Levitra. Apparently, the warnings have been issued since 2007, when he Food and Drug Administration forts came to know about the risks that the drugs pose.

The study was conducted with over 11,500 men, who were prescribed with Viagra or any such other drug meant to enhance performance or cure erectile dysfunction. It was found at the conclusion of the research that the men who were on a regular dose of the drugs turned out to have some sudden hearing problems. However, this side effect of the drugs affected only those who are over forty years of age.

The syndrome is called Sudden Hearing Loss, and it is just that; someone on Viagra or Cialis is likely to hear all right one night and wake up the next day feeling hard of hearing in one ear, or not being able to hear at all. However, the reason is not known, but it is believed that the drugs possibly cause an abnormal amount of blood to flow to the ears, causing temporary deafness. The researchers feel that still a lot of study is necessary to reach to any definite conclusion.

Related Stories

Tags: , , , , , , , , , , , , , , , ,

Posted in Health |

Subscribe